# SDR 06FDEA04012

- Difficulty date: November 14, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A6A7112507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D, STA 6-100 LONGERON 1R ON THE FORWARD SIDE OF THE INNER TRANSVERSE STRAP FOUND CRACK.  CRACKED SPLICE AT MAIN DECK CARGO COMPARTMENT AT STA 6-100 LONGERON 1R.  REMOVED AS PER SRM 51-33-01 VOLUME II.  NEW SPLICE MACHINED AS PER DRAWING A6A7112 AND INSTALLED AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
